# SDR UPS05845899

- Difficulty date: December 19, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,878 hours, 24,497 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5597841501
- Condition: Cracked
- Location: Lt Wing Xw736.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING REAR SPAR UPPER CAP AFT FLANGE IS CRACKED APPROX. 7".(XW736.5).  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW SAA SK 894-928513.
